Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: In need of advice dianehbc

Posted by tinkerbell on August 30, 2004, at 2:08:17

In reply to Re: In need of advice jennyb, posted by dianehbc on August 29, 2004, at 20:48:32

I just ran out and ins bumped me temporarily, can't afford effexor. Nobody told me not to stop cold turkey. I have tried several ADs and quit with few problems. Now I am up at 2am, worse than b4. Insomnia, shocks, jimmy legs, claustrophobia, headache, shakes, depression, screaming monkeys in my brain. I quit heroin with fewer withdrawls. Isn't there a law?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tinkerbell thread:13781
URL: http://www.dr-bob.org/babble/20040825/msgs/383998.html